# SDR UIEA2018061901192

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,968 hours, 14,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY / WET SOAK SMELL IN COCKPIT LIFT OFF UNTIL APPROX 17,000FT APPROACH TO BE COMING FROM GASPER FANS. INSPECTED AND RAN RECIRCULATION FAN AND FOUND NO FAULTS OR SMEELL IAW AMM 21-25-00, OPS CHECK GOOD.
